Doctor insights on:
My Skin On My Hands Is Very Red And Irritated
Gentle skin care: Hands often become dry and irritated in the winter and may become red as a result. Now that spring is here, your problem may improve. Regardless, you should practice gentle skin care, as in minimize hand washing, use gentle soap (like cetaphil), and moisturize frequently. For very dry hands, use something thick enough that it needs to be scooped out of tub or squeezed out of a bottle. ...Read more
Find out: You should see dermatologist to find out exact cause. Then you can get the right treatment. ...Read more
Bumps on hands: itchy sometimes, other times not. Bumps are skin coloured--no redness. The itch is almost a burning sensation.
Palm side of hand?: These could be the tiny sweat glands that become swollen. This usually comes and goes. Very annoying. ...Read more
Bumps on back of hands and fingers. Itchy sometimes, other times not. Bumps are skin coloured--no redness. The itch is almost a burning sensation.
Dishydrotic eczema?: Eczema on the fingers and hands doesn't have to look like the dry, crackly surface skin texture of eczema elsewhere. Fingers can have itchy flesh-colored bumps, called dishydrotic eczema or dishydrosis. The treatment is as in eczema, with hydrocortisone cream or other steroid creams; and if the rash worsens or isn't better soon, one should see a primary care doctor or dermatologist for evaluation. ...Read more
I used a rough sponge to get rid of henna now my hand is blistered what can I do also tiny red spots have appeared under my skin and severe redness?
Exam needed: Its recommended that you be examined by a physician urgently in order to determine whether the findings are due to allergic reaction, primary irritation/inflammation from abrasive trauma or whether there is a superimposed bacterial infection(cellulitis) which needs urgent treatment. ...Read more
Skin itch (no redness) started 2 yrs ago, feet & hands, then scrotum. It comes & goes. Now it itches more, puffy eyes and redness on neck. What is it?
Can peeling an orange, getting juice on hands, cause itching and burning? No redness on skin or visible rash.
Dry skin: Your hands must be dry and small cracks can burn and sting upon contact with acidic juice. Moisturize your hands. ...Read more
I've been developing a skin colored rash on the outer edges of my hands every evening. It itches, so I've been using hydrocortisone cream. No redness.
I have tiny slightly red bumps under the skin on my hands. They do not itch but are painful to touch almost like a piece of glass is in my hand. What?
Bumps: Possibly palmar warts.Get a more detailed answer ›
Why is the skin on my hands, arms, and feet turning red? I am a 53 year old who just recently was put on propranolol. I don't understand that because my blood pressure is already low. Anyway...My skin on my hands, arms, and feet are turning red. I called
After : After putting your historical details together and reading between the lines, i'm guessing you were put on the Propranolol as part of your treatment for bleeding esophageal varices, which is a serious complication of severe liver disease and/or chronic alcohol abuse (see link below). Your ICU stay was presumably necessitated by a gastrointestinal hemorrhage that required transfusion, and esophageal varices were either identified during your evaluation or diagnosed as the "best bet." as you mentioned, Propranolol is used to treat high blood pressure, but it has other uses, as well (esophageal varices being one). Not surprisingly, this medication has side effects. Some people who take Propranolol develop a lupus-like syndrome, which could explain the red skin on your hands, arms, and feet -- but these skin changes are also frequently seen in individuals with cirrhosis. And (for what it's worth), although cardiac rhythm disturbances are another side effect of propranolol, they're also a complication of long-term, heavy alcohol consumption. It's certainly worth seeing your doctor about these issues. He/she can probably sort out whether your current symptoms are due to the propranolol, your alcohol use, or a combination of the two. (by the way, i'll reiterate what your doctors have probably already told you: it was time to stop drinking about ten years ago.) i hope things go well! http://www.Mayoclinic.Com/health/esophageal-varices/ds00820. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- I have a lump on the joint between my middle finger and hand what is it
- Why is the glans of my penis red and itchy then very dry?
- Raised blood filled red bump on my skin what is it
- Ask a doctor a question free online
- Why do i have red blotches on my face and it dry skin to?
- The skin around my eyes is red swollen and itchy
- Is it okay for the skin on my hand to be peeling after having hand surgery?
- What is this dry skin on my achilles tendon and heel?
- Talk to a dermatologist online